Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Arithmetical notes. I. On a theorem of van der Corput


Author: Eckford Cohen
Journal: Proc. Amer. Math. Soc. 12 (1961), 214-217
MSC: Primary 10.43; Secondary 10.64
DOI: https://doi.org/10.1090/S0002-9939-1961-0131387-0
MathSciNet review: 0131387
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson and Cherwell, The mean-values of arithmetical functions, Quart. J. Math., Oxford Ser. 20 (1949), 65–79. MR 0030562
  • [2] J. G. van der Corput, Sur quelques fonctions arithmétiques élémentaires, Proc. Roy. Acad. Sci. (Amsterdam) vol. 42 (1939) pp. 859-866.
  • [3] L. E. Dickson, History of the theory of numbers, Vol. I, reprinted New York, Chelsea, 1952.
  • [4] Konrod Knopp, Theory and application of infinite series, New York (corresponding to 4th German ed., 1947).
  • [5] Leopold Kronecker, Quelques remarques sur la détermination des valeurs moyennes, Comptes Rendues de l'Académie des Sciences Française vol. 103 (1886), pp. 980-987.
  • [6] G. Pólya and G. Szegö, Aufgaben und Lehrsätze der Analysis, Vol. I, 2d ed., Berlin, Springer-Verlag, 1954.
  • [7] Wilhelm Specht, Elementare Beweise der Primzahlsätze, Hochschulbücher für Mathematik, Band 30, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956 (German). MR 0086829

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43, 10.64

Retrieve articles in all journals with MSC: 10.43, 10.64


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0131387-0
Article copyright: © Copyright 1961 American Mathematical Society